# SDR AU980923

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Part number: CM3758F162OOOS
- Condition: Failed
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL HOSE LOCATED ADJACENT TO THE EXHAUST PIPE FAILED DUE TO HEAT DETERIORATION.
